UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1230

タイトル: Zeta Functions of Finite Graphs
著者: Kotani, Motoko
Sunada, Toshikazu
キーワード: zeta functions
graphs
oriented line graph
adjacency operators
発行日: 2000年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 7 (2000), No. 1, Page 7-25
抄録: Poles of the {\it Ihara zeta function} associated with a finite graph are described by graph-theoretic quantities. Elementary proofs based on the notions of {\it oriented line graphs}, {\it Perron-Frobenius operators}, and {\it discrete Laplacians} are provided for Bass's theorem on the determinant expression of the zeta function and Hashimoto's theorems on the pole at $u=1$.
URI: http://hdl.handle.net/2261/1230
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms070102.pdf156.11 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください